# SDR SWIA200110388

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 16,759 hours, 22,520 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, TRIPLE CHIME FOLLOWED BY SMOKE ON MAP, FOLLOWED BY LAVATORY SMOKE ALARM.RAN AIRCRAFT UP TO STATIC POWER WITH PACKS ON.  COULD NOT DUPLICATE SMOKE ALARM ON MAP PANEL OR BY LAVATORY ALARM.  OPS CHECK GOOD.
